MathSciNet Relay Station
MathSciNet bibliographic data
MR2269551 94B25 (05A15 11F27 11H71)
Heninger, Nadia; Rains, E. M.; Sloane, N. J. A. On the integrality of $n$th roots of generating functions. J. Combin. Theory Ser. A 113 (2006), no. 8, 1732–1745.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement